MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 2, 11MM; SEE H10

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 2, 11MM; SEE H10
Model Number 02-012-44-2011
Medical Device Problem Codes Crack (1135); Unstable (1667); Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 02/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer these devices are used for treatment not diagnosis.Pending investigation.There is no other information available.
 
Event or Problem Description
It was reported via legal documentation that this patient had an initial left total knee arthroplasty on (b)(6) 2014 and then approximately 8 years, 5 months later experienced a surgical revision on (b)(6) 2023.Patient revised to competitor¿s devices.Revision operative report of (b)(6) 2023.Post operative diagnosis: poly wear, instability, aseptic loosening of femoral component.Clinical history-patient presents with painful tka and recalled parts.The patient is found to have progressive polyethylene wear as well as instability of the total knee.Procedure: the patellar button was found to be intact with some surface wear.The polyethylene was noted to be grossly damaged with cracks throughout.The femoral component was completely debonded from its cement mantle.When femoral component was removed aori type iia bone loss was found, worse on the lateral compared to medial side, and osteolysis affecting both posterior condyles.Tibial component was removed with minimal bone loss.Bone loss of the tibial metaphysis warranted the use of a cone.The patellar component was removed.Components were trialed and then the devices were implanted.Dressings were applied, the patient was transferred to the recovery room in stable condition.To be discharged home when all pt goals are met, and patient is comfortable.Hospital care: admitted (b)(6) 2023/ discharged 12 feb 2023.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, cracking and failure of the cement used to secure the femoral component to the femoral bone, which led to loosening at the cement-implant interface, or due to inclusion of the polyethylene in the packaging recall.Potential contributions of manufacturing, user, and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and product information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 2, 11MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key17267733
Report Number1038671-2023-01566
Device Sequence Number5911522
Product Code JWH
UDI-Device Identifier10885862173485
UDI-Public10885862173485
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/29/2020
Device Model Number02-012-44-2011
Device Catalogue Number02-012-44-2011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2023
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/02/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale